MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER

COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
Model Number G48189
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Adult male with history of non-healing wound, right foot.Procedure: right lower extremity angiogram.The tip of the flexor check-flo introducer was partially sealed, making the sheath unusable.Removed without known harm to patient, another device used without difficulty.Manufacturer response for introducer, catheter, flexor (per site reporter) will obtain.

Brand Name
FLEXOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key18542503
Report Number18542503
Device Sequence Number7779708
Product Code DYB
UDI-Device Identifier00827002481893
UDI-Public(01)00827002481893(17)261011(10)15700243
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/04/2024
Report Date (Section F) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48189
Device Catalogue NumberKCFW-5.0-18/38-90-RB-ANL0-HC
Device Lot Number15700243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA01/04/2024